Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Yellow discharge from nipples, nipples tingles, light period. Cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
for the last three mouths my nipples tingel the left one is worse the the right one ,when i pull my nippel there is a little yellow stuff there my periods been very light lasting 2 to 3 days what could this be am 38 yrs old.
Posted Fri, 20 Apr 2012 in General Health
Answered by Dr. Mitaly 22 minutes later

Thanks for posting your query

The symptoms as discharge from the nipples,tingling and decreased periods can be suggestive of hormonal changes in the body. The possible causes are fibrocystic breast disease, duct ectasia, cyst etc.

All these causes can be ruled out after some simple blood tests and a detailed examination by your gynecologist.

Since it has already been 3 months you have been having these symptoms, I will advise you to get a complete breast examination and investigations to rule out the exact cause.

You can also start taking some Vitamin E capsules once a day for few months which might help in easing the pain.

Hope this answers your query. I will be available for follow up query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor